# SDR QXEA2024091900215

- Difficulty date: September 15, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N634QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000726
- Aircraft time: 16,475 hours, 11,167 cycles
- System (JASC): 7600 · Engine Controls
- Part: Throttle
- Part number: 426000185
- Part serial: 220221
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 16,490 hours, 11,167 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 2061. ENG 1 REV FAIL CAUTION ON LANDING. REMOVED FROM SERVICE AND PLACED ON MEL 78-30-00D. RETURNED TO SERVICE. MEL CLEARED 9/18 BY  INTEROGATED CMC & FOUND FC: 73217627E1B & 73217627E1A. PER FIM 73-21-00-810-81B-A REPLACED TQC ASSY (REF AMM 76-11-01-00-801-A & 76-11-01-400-801-A). OPS TEST GOOD, NFDN. RETURNED TO SERVICE.
